Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 11, Number 7
HTML articles powered by AMS MathViewer

The February meeting of the American Mathematical Society
F. N. Cole PDF
Bull. Amer. Math. Soc. 11 (1905), 347-352
The December meeting of the Chicago Section
Thomas F. Holgate PDF
Bull. Amer. Math. Soc. 11 (1905), 352-358
Mathematics at the St. Louis Congress, September 20, 22, and 24, 1904
H. S. White PDF
Bull. Amer. Math. Soc. 11 (1905), 358-363
On the use of hypercomplex numbers in certain problems of the modular group
J. W. Young PDF
Bull. Amer. Math. Soc. 11 (1905), 363-367
Extension of a theorem due to Sylow
G. A. Miller PDF
Bull. Amer. Math. Soc. 11 (1905), 367-369
Note on isothermal curves and one-parameter groups of conformal transformations in the plane
C. L. Bouton PDF
Bull. Amer. Math. Soc. 11 (1905), 369-371
Notes
PDF
Bull. Amer. Math. Soc. 11 (1905), 387-394
New publications
PDF
Bull. Amer. Math. Soc. 11 (1905), 395-398